Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Liver enzymes elevated,donated plasma

i donate plasma and the facility said my last three donations over the last 4 weeks my liver enzimes have been elevated what can cause this i also lost 30 pounds in the last 3 months
Asked On : Wed, 15 Feb 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

Many things can elevate your liver enzymes. This includes live cirrhosis, hepatitis and liver secondary cancers. Or it could be something totally innocent.

One thing is for sure though, you need to have yourself checked out now. Your weight loss is particularly worrying. At the very least you need an abdominal liver scan. There is something amiss here.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Wed, 15 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor